MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI STANDARD THICKNESS +0MM TAPER OFFSET 40MM DIAMETER HUMERAL TRAY; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. MINI STANDARD THICKNESS +0MM TAPER OFFSET 40MM DIAMETER HUMERAL TRAY; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).G2, country event occurred in: australia.D10 narrative: item #: 110032410.Lot #:66704131.Item name: comp aug mini bsplt w tpr sm.Item: # 110031424.Lot #: 66747265.Item name: standard 36mm diameter bearing.Item #: number115310.Lot #: j7574137.Item name: comp rvrs shldr glnsp std 36mm.The product will not be evaluated by zimmer biomet as the product was requested but not returned by the hospital.Once the investigation has been completed, a follow up/final report will be submitted.
 
Event or Problem Description
It was reported that the patient underwent shoulder surgery.Subsequently, the patient was revision due to infection.The infection was treated with wash out and replacement of humeral tray, bearing, and the glenosphere.There was harm or injury to patient as the patient had to undergo additional surgical/medical procedure.Due diligence is complete.No additional information is available.
 
Event or Problem Description
No additional information is available regarding the incident.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under cmp-(b)(4).Void.Upon receipt of additional information, it has been determined that this device did not cause or contribute to a serious injury or a reportable malfunction.The initial report was forwarded in error and should be voided.

Brand Name
MINI STANDARD THICKNESS +0MM TAPER OFFSET 40MM DIAMETER HUMERAL TRAY
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20784864
Report Number0001822565-2024-03723
Device Sequence Number5004539
Product Code PHX
UDI-Device Identifier00887868231315
UDI-Public(01)00887868231315(17)340618(10)66714727
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110031399
Device Lot Number66714727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient SexFemale